# SDR 96ZZZM415

- Difficulty date: September 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19793
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 760
- Part time: 44,571 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND STATION 760 RBL 65 FRAME AND SUPPORT ANGLE IS CORRODED LOCATED JUST BELOW FLOOR LEVEL.  REMOVED AND REPLACED SUPPORT ANGLE STATION 760 RBL 65 7075 T-6 .100 1 INCH BY 1 INCH BY 3.5 INCH AS PER SRM 51-10-1.
